Advertisement

Nonlinear Dynamics

, Volume 86, Issue 2, pp 999–1005 | Cite as

Vector spatiotemporal localized structures in (3 \(+\) 1)-dimensional strongly nonlocal nonlinear media

  • Chao-Qing Dai
  • Yan Fan
  • Guo-Quan Zhou
  • Jun Zheng
  • Liang Chen
Original Paper

Abstract

We investigate the (3 \(+\) 1)-dimensional coupled nonlocal nonlinear Schrödinger equation in the inhomogeneous nonlocal nonlinear media and derive analytical vector spatiotemporal localized solution. Based on this solution, Gaussian solitons and some symmetric multipole patterns around the point \((x, y) =(0,0)\) can be constructed. The change trends of the amplitude and width of solitons are opposite, and they finally tend to a certain value. The compression and expansion of spatiotemporal localized structures are also studied in an exponential diffraction decreasing system.

Keywords

Vector spatiotemporal solitons (3 \(+\) 1)-dimensional coupled nonlocal nonlinear Schrödinger equation Strongly nonlocal nonlinear media 

Notes

Acknowledgments

This work was supported by the National Natural Science Foundation of China (Grant Nos. 11375007 and 11574272) and Zhejiang Provincial Natural Science Foundation of China (Grant Nos. Y17F050046 and LY16A040014). Dr. Chao-Qing Dai is also sponsored by the Foundation of New Century “151 Talent Engineering” of Zhejiang Province of China and Youth Top-notch Talent Development and Training Program of Zhejiang A&F University.

References

  1. 1.
    Wang, Y.Y., Dai, C.Q.: Caution with respect to “new” variable separation solutions and their corresponding localized structures. Appl. Math. Model. 40, 3475–3482 (2016)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Zhou, Q., Yu, H., Xiong, X.: Optical solitons in media with time-modulated nonlinearities and spatiotemporal dispersion. Nonlinear Dyn. 80, 983–987 (2015)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Guo, R., Zhao, H.H., Wang, Y.: A higher-order coupled nonlinear Schrödinger system: solitons, breathers, and rogue wave solutions. Nonlinear Dyn. 82, 2475–2484 (2016)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Dai, C.Q., Wang, Y.Y.: Spatiotemporal localizations in (3 + 1)-dimensional PT-symmetric and strongly nonlocal nonlinear media. Nonlinear Dyn. 83, 2453–2459 (2016)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Kong, L.Q., Dai, C.Q.: Some discussions about variable separation of nonlinear models using Riccati equation expansion method. Nonlinear Dyn. 81, 1553–1561 (2015)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Lü, X., Lin, F.H., Qi, F.H.: Analytical study on a two-dimensional Korteweg-de Vries model with bilinear representation, Bäcklund transformation and soliton solutions. Appl. Math. Model. 39, 3221–3226 (2015)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Lü, X., Lin, F.H.: Soliton excitations and shape-changing collisions in alpha helical proteins with interspine coupling at higher order. Commun. Nonlinear Sci. Numer. Simul. 32, 241–261 (2016)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Lü, X.: Madelung fluid description on a generalized mixed nonlinear Schrödinger equation. Nonlinear Dyn. 81, 239–247 (2015)CrossRefGoogle Scholar
  9. 9.
    Lü, X., Ma, W.X., Yu, J., Lin, F.H., Khalique, C.M.: Envelope bright- and dark-soliton solutions for the Gerdjikov–Ivanov model. Nonlinear Dyn. 82, 1211–1220 (2015)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Mani Rajan, M.S., Mahalingam, A.: Nonautonomous solitons in modified inhomogeneous Hirota equation. Nonlinear Dyn. 79, 2469–2484 (2015)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Mani Rajan, M.S., Mahalingam, A., Uthayakumar, A., Porsezian, K.: Observation of two soliton propagation in an erbium doped inhomogeneous lossy fiber with phase modulation. Commun. Nonlinear Sci. Numer. Simul. 18, 1410–1432 (2013)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Mani Rajan, M.S., Hakkim, J., Mahalingam, A., Uthayakumar, A.: Dispersion management and cascade compression of femtosecond nonautonomous soliton in birefringent fiber. Eur. Phys. J. D 67, 150–157 (2013)CrossRefGoogle Scholar
  13. 13.
    Vijayalekshmi, S., Mani Rajan, M.S., Mahalingam, A., Uthayakumar, A.: Hidden possibilities in soliton switching through tunneling in erbium doped birefringence fiber with higher order effects. J. Mod. Opt. 62, 278–287 (2015)CrossRefGoogle Scholar
  14. 14.
    Dai, C.Q., Wang, Y., Liu, J.: Spatiotemporal Hermite–Gaussian solitons of a (3 + 1)-dimensional partially nonlocal nonlinear Schrodinger equation. Nonlinear Dyn. 84, 1157–1161 (2016)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Dai, C.Q., Wang, D.S., Wang, L.L., Liu, W.M.: Quasi-two-dimensional Bose-Einstein condensates with spatially modulated cubic-quintic nonlinearities. Ann. Phys. 326, 2356–2368 (2011)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Lai, X.J., Jin, M.Z., Zhang, J.F.: Two-dimensional self-similar rotating azimuthons in strongly nonlocal nonlinear media. Chin. J. Phys. 51, 230–242 (2013)MathSciNetGoogle Scholar
  17. 17.
    Dai, C.Q., Wang, X.G., Zhou, G.Q.: Stable light-bullet solutions in the harmonic and parity-time-symmetric potentials. Phys. Rev. A 89, 013834 (2014)CrossRefGoogle Scholar
  18. 18.
    Chen, Y.X.: Sech-type and Gaussian-type light bullet solutions to the generalized (3 +1)-dimensional cubic-quintic Schrodinger equation in PT-symmetric potentials. Nonlinear Dyn. 79, 427–436 (2015)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Dai, C.Q., Wang, Y.Y., Zhang, X.F.: Controllable Akhmediev breather and Kuznetsov-Ma soliton trains in PT-symmetric coupled waveguides. Opt. Express 22, 29862–29867 (2014)CrossRefGoogle Scholar
  20. 20.
    Dai, C.Q., Wang, Y.Y.: Controllable combined Peregrine soliton and Kuznetsov-Ma soliton in PT-symmetric nonlinear couplers with gain and loss. Nonlinear Dyn. 80, 715–721 (2015)Google Scholar
  21. 21.
    Yang, B., Zhong, W.P., Belic, M.R.: Self-similar Hermite–Gaussian spatial solitons in two-dimensional nonlocal nonlinear media. Commun. Theor. Phys. 53, 937–942 (2010)Google Scholar
  22. 22.
    Lai, X.J., Jin, M.Z., Zhang, J.F.: Two-dimensional self-similar rotating azimuthons in strongly nonlocal nonlinear media. Chin. J. Phys. 51, 230–242 (2013)MathSciNetGoogle Scholar
  23. 23.
    Zhong, W.P., Belic, M.R.: Three-dimensional optical vortex and necklace solitons in highly nonlocal nonlinear media. Phys. Rev. A 79, 023804 (2009)CrossRefGoogle Scholar
  24. 24.
    Xu, S.L., Belic, M.R.: Three-dimensional Hermite-Bessel solitons in strongly nonlocal media with variable potential coefficients. Opt. Commun. 313, 62–69 (2014)CrossRefGoogle Scholar
  25. 25.
    Lopez-Aguayo, S., Gutierrez-Vega, J.C.: Elliptically modulated self-trapped singular beams in nonlocal nonlinear media: ellipticons. Opt. Express 15, 18326 (2007)CrossRefGoogle Scholar
  26. 26.
    Yakimenko, A.I., Lashkin, V.M., Prikhodko, O.O.: Dynamics of two-dimensional coherent structures in nonlocal nonlinear media. Phys. Rev. E 73, 066605 (2006)CrossRefGoogle Scholar
  27. 27.
    Zhong, W.P., Yi, L.: Two-dimensional Whittaker solitons in nonlocal nonlinear media. Phys. Rev. A 75, 061801 (2007)CrossRefGoogle Scholar
  28. 28.
    Liang, G., Li, H.G.: Polarized vector spiraling elliptic solitons in nonlocal nonlinear media. Opt. Commun. 352, 39–44 (2015)CrossRefGoogle Scholar
  29. 29.
    Manakov, S.V.: On the theory of two-dimensional stationary self-focusing of electromagnetic waves. Zh. Eksp. Teor. Fiz. 65, 505–516 (1973)Google Scholar
  30. 30.
    Chen, Z., Segev, M., Coskun, T., Christodoulides, D.N.: Self-trapping of dark incoherent light beams. Opt. Lett. 21, 1436–1438 (1996)CrossRefGoogle Scholar
  31. 31.
    Abramowitz, M., Stegun, I.: Hand Book of Mathematical Functions. Dover, NewYork (1965)Google Scholar
  32. 32.
    Dai, C.Q., Wang, Y.Y., Wang, X.G.: Ultrashort self-similar solutions of the cubic-quintic nonlinear Schrodinger equation with distributed coefficients in the inhomogeneous fiber. J. Phys. A Math. Theor. 44, 155203 (2011)MathSciNetCrossRefMATHGoogle Scholar
  33. 33.
    Dai, C.Q., Zhu, H.P.: Superposed Kuznetsov-Ma solitons in a two-dimensional graded-index grating waveguide. J. Opt. Soc. Am. B 30, 3291–3297 (2013)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2016

Authors and Affiliations

  • Chao-Qing Dai
    • 1
  • Yan Fan
    • 1
  • Guo-Quan Zhou
    • 1
  • Jun Zheng
    • 1
  • Liang Chen
    • 1
  1. 1.School of SciencesZhejiang A & F UniversityLin’anPeople’s Republic of China

Personalised recommendations